# SDR YENA2023010301303

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 76,534 hours, 27,711 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2752, SJU-TPA.  LEVEL 1 ODOR FROM NR 1 PACK, DURING DESCENT STRONG ODOR FROM COCKPIT TO MID-CABIN TURNED OFF NR 1 PACK AND ODOR DISSIPATED.  TURNED BACK ON AFTER 5 MINS AND ODOR RETURNED, TURNED OFF AGAIN AN ODOR STOPPED.  C/W INFO NOTICE 2017-T015 J CONFIRMED MX-270 PILOT REPORT THRU FAULT CONFIRMATION SUBTASK 05-05-00-869-051-A. PACK 1 SOURCE OF LEVEL 1 ODOR EVENT CONTACTED MCC OF FINDINGS SEE ITEM 2 DEFECT 3499808 PACK 1 PLACED ON DEFERRAL PER MCC.
